Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 244, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 3, 2015, 9:31 AM EDT for 5 counties in Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2015, 9:31 AM EDT (13:31 UTC)
- Expired
- Jul 3, 2015, 10:15 AM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Coweta County, GA, Fayette County, GA, Fulton County, GA, Heard County, GA
The radar
The Atlanta radar (KFFC), 29 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 9:50 AM EDT | TSTM WND DMG | 2 Sse White Oak, GA | SEVERAL TREES WERE REPORTED DOWN ALONG LOWER FAYETTEVILLE ROAD NEAR SUMMERGROVE.. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1065 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
419
WUUS52 KFFC 031331
SVRFFC
GAC045-077-113-121-149-031415-
/O.NEW.KFFC.SV.W.0244.150703T1331Z-150703T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 AM EDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HEARD COUNTY IN WEST CENTRAL GEORGIA...
COWETA COUNTY IN WEST CENTRAL GEORGIA...
SOUTHEASTERN CARROLL COUNTY IN NORTHWESTERN GEORGIA...
SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA...
NORTHERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 1015 AM EDT
* AT 931 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WHITESBURG...OR 8 MILES NORTHWEST OF NEWNAN...MOVING EAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEWNAN...FAYETTEVILLE...PEACHTREE CITY...TYRONE...PALMETTO...
GRANTVILLE...WHITESBURG...CENTRALHATCHEE...MORELAND...SHARPSBURG...
TURIN...ROOPVILLE...EAST NEWNAN...CORINTH...THOMAS CROSSROADS...
HANDY...MADRAS...DUNAWAY GARDENS...CLEM AND ROSCOE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3359 8494 3345 8441 3322 8480 3322 8485
3319 8486 3320 8487 3322 8486 3322 8494
3344 8526
TIME...MOT...LOC 1331Z 288DEG 37KT 3344 8493
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
052
WWUS52 KFFC 031356
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
956 AM EDT FRI JUL 3 2015
GAC121-031406-
/O.CAN.KFFC.SV.W.0244.000000T0000Z-150703T1415Z/
FULTON GA-
956 AM EDT FRI JUL 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FULTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3351 8483 3345 8441 3322 8480 3322 8485
3319 8486 3320 8487 3322 8486 3322 8494
3337 8510
TIME...MOT...LOC 1356Z 288DEG 37KT 3336 8463
$$
GAC045-077-113-149-031415-
/O.CON.KFFC.SV.W.0244.000000T0000Z-150703T1415Z/
HEARD GA-COWETA GA-CARROLL GA-FAYETTE GA-
956 AM EDT FRI JUL 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM EDT
FOR NORTHEASTERN HEARD...COWETA...SOUTHEASTERN CARROLL AND CENTRAL
FAYETTE COUNTIES...
AT 956 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SHARPSBURG...
OR 9 MILES EAST OF NEWNAN...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NEWNAN...FAYETTEVILLE...PEACHTREE CITY...TYRONE...GRANTVILLE...
CENTRALHATCHEE...MORELAND...SHARPSBURG...TURIN...CORINTH...EAST
NEWNAN...POWERS CROSSROADS...THOMAS CROSSROADS...HANDY...
ARNCO-SARGENT...MADRAS...DUNAWAY GARDENS...ROSCOE...PLANT YATES AND
CANNONGATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3351 8483 3345 8441 3322 8480 3322 8485
3319 8486 3320 8487 3322 8486 3322 8494
3337 8510
TIME...MOT...LOC 1356Z 288DEG 37KT 3336 8463
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 7:47 AM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 3, 7:47 AM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 747 AM EDT FRI JUL 3 2015 .PREV DISCUSSION... /ISSUED 447 AM EDT FRI JUL 3 2015/ SHORT TERM /TODAY THROUGH SUNDAY/... CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS ACROSS NORTH AND EASTERN GA. LOOKING AT THE WATER VAPOR LOOP LOOKS LIKE A WEAK WAVE IS MOVING ACROSS THE AREA WHICH IS HELPING TO SPARK SOME OF THE PRECIPITATION WE SEE THIS MORNING. INSTABILITIES ARE ALSO A BIT HIGH ACROSS THE AREA FOR THIS TIME OF DAY. WE HAVE NOT SEEN ANY SEVERE STORMS THIS MORNING BUT THE STORMS ARE PRODUCING A LOT OF RAIN AND LIGHTNING STRIKES. EXPECTING SHRA/TSRA TO BECOME MORE WIDESPREAD ACROSS THE REGION DURING THE DAYLIGHT HOURS AS WE ARE IN A VERY MOIST PATTERN THOUGH THE WEEKEND. OVER THE NEXT FEW DAYS WE CAN EXPECT A VERY DIURNAL DRIVEN PATTERN WITH THE MAJORITY OF THE PRECIPITATION OCCURRING ACROSS NORTH GA. WE WILL SEE SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE AREA BUT THE AXIS OF THE DEEPER MOISTURE STAYS ACROSS NORTHERN PORTIONS OF THE STATE THROUGH THE WEEKEND. AS THESE THUNDERSTORMS DEVELOP EVERY DAY SOME OF THEM MAY BECOME STRONG TO SEVERE WITH ADEQUATE INSTABILITY...AS HAS BEEN THE CASE OVER THE LAST SEVERAL DAYS. SPC HAS ALL OF NORTH AND PORTIONS OF CENTRAL GEORGIA IN A LIGHT RISK AREA TODAY WITH THE REST OF CENTRAL GA IN A MARGINAL RISK. CURRENTLY DAYS 2 AND 3 ARE ONLY IN A GENERAL RISK BUT WOULD NOT BE SURPRISED TO SEE THEM UPGRADED TO AT LEAST A MARGINAL RISK THROUGH THE WEEKEND. THE GREATEST THREATS FROM ANY STRONG TO SEVERE STORMS WILL BE PERIODS OF HEAVY RAIN ..LIGHTNING...HAIL...AND GUSTY WINDS. TEMPERATURES WILL REMAIN GENERALLY BELOW AVERAGE IN THE SHORT TERM DUE TO THE ABUNDANT SHOWER AND THUNDERSTORM ACTIVITY. 01 LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... THE GFS AND ECMWF ARE STILL SHOWING THE UPPER TROUGH... CURRENTLY CAUSING SO MUCH UNSETTLED WEATHER... WEAKENING AND SHEARING EASTWARD BY LATE MONDAY-MONDAY NIGHT. HOWEVER... A FAIRLY ACTIVE NEARLY ZONAL FLOW ALOFT REMAINS PARKED ACROSS THE TN VALLEY REGION ON TUESDAY. ALL THIS WOULD SUPPORT AT LEAST SCATTERED DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FOR MONDAY AND TUESDAY. LONG RANGE MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE BUILDING INTO THE AREA BY MID WEAK... AND POSSIBLE REDUCING RAIN CHANCES FOR WEDNESDAY THROUGH FRIDAY OF NEXT WEEK. HOWEVER... DESPITE ANY WEAK RIDGE INFLUENCE... THE TYPICAL SUMMERTIME ISOLATED TO LOW SCATTERED COVERAGE OF STORMS SHOULD STILL BE EXPECTED EACH AFTERNOON OR EVENING. 39 && .AVIATION... 12Z UPDATE... SHOWERS AND THUNDERSTORM MOVING SLOWLY SOUTH THROUGH THE STATE. THE MAJORITY OF THE PRECIPITATION IS STILL NORTH OF THE ATL AREA TAF SITES BUT SHOULD BEGIN TO SEE PRECIP BY 14-15Z. AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS EXPECTED TO INCREASE AND CONTINUE OFF AND ON THROUGH OUT THE DAY. WINDS WILL STAY OUT OF THE W TO SW IN THE 6-12KT RANGE. WILL SEE SOME WIND SPEEDS THIS AFTERNOON IN THE 15KT RANGE GUSTING TO 25KT. CEILINGS SHOULD ALSO STAY VFR EXCEPT IN AND AROUND CONVECTIVE ACTIVITY. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE OF ON ALL ELEMENTS 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 87 69 87 71 / 80 50 50 40 ATLANTA 86 70 85 72 / 80 50 50 50 BLAIRSVILLE 76 64 77 65 / 100 60 70 60 CARTERSVILLE 83 68 83 70 / 90 60 70 70 COLUMBUS 91 72 89 72 / 40 30 50 40 GAINESVILLE 82 68 82 70 / 90 60 60 50 MACON 92 71 92 71 / 40 30 50 30 ROME 83 69 83 70 / 100 70 70 60 PEACHTREE CITY 87 70 86 71 / 80 40 50 40 VIDALIA 92 73 93 73 / 40 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....39 AVIATION...01
Hazardous weather outlook, Jul 3, 2:17 AM EDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 217 AM EDT FRI JUL 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 217 AM EDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TODAY... ...A FEW SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL RESULT IN LOCALLY HEAVY RAINFALL THAT COULD CAUSE BRIEF FLOODING ALONG LOW LYING AND POOR DRAINAGE AREAS. DISCUSSION... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS AGAIN TODAY. A FEW STORMS COULD BECOME SEVERE... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. ALTHOUGH A SEVERE STORM COULD OCCUR ANYWHERE TODAY... THE BEST CHANCE FOR SEVERE STORMS WILL BE MAINLY ALONG AND NORTH OF A LA GRANGE TO MACON TO SWAINSBORO LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE GREATEST RISK FOR THUNDERSTORMS WILL BE SATURDAY AND SUNDAY... AND A FEW STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP FOR MONDAY THROUGH THURSDAY AS WEAK HIGH PRESSURE SETTLES OVER THE DEEP SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 3, 3:42 AM EDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 AM EDT FRI JUL 3 2015
GAZ074>076-030815-
GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-
342 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN GLASCOCK...
WASHINGTON AND JEFFERSON COUNTIES UNTIL 415 AM EDT...
AT 339 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR GRANGE TO
NEAR WARTHEN... AND MOVING EAST AT 30 MPH.
WIND GUSTS OF 40 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN
ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF GLASCOCK...
WASHINGTON AND JEFFERSON COUNTIES THROUGH 415 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SANDERSVILLE...LOUISVILLE...DAVISBORO...EDGE HILL...EDGEHILL...
WARTHEN...STAPLETONS CROSSROADS...DOWNS...MOXLEY AND GRANGE.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
LAT...LON 3307 8229 3293 8227 3289 8229 3301 8285
3319 8280 3315 8227
TIME...MOT...LOC 0739Z 281DEG 25KT 3306 8252Special weather statement, Jul 3, 4:58 AM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 AM EDT FRI JUL 3 2015
GAZ050-059>061-030930-
JASPER GA-GREENE GA-PUTNAM GA-HANCOCK GA-
458 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN JASPER...
GREENE...PUTNAM AND HANCOCK COUNTIES UNTIL 530 AM EDT...
AT 457 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHADY DALE...OR 7 MILES WEST OF EATONTON...
MOVING EAST AT 35 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS JASPER...GREENE...PUTNAM AND HANCOCK
COUNTIES...INCLUDING AREAS AROUND
EATONTON...SHADY DALE...REYNOLDS PLANTATION...PHOENIX...LIBERTY...
WARFIELD...HARMONY...DEVEREUX...ROCKVILLE...ROCK EAGLE 4-H CENTER...
WILLARD...OCONEE SPRINGS PARK...CENTRAL GEORGIA EXPERIMENT STN AND
SHOULDERBONE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LAT...LON 3321 8307 3327 8359 3345 8359 3345 8356
3343 8352 3346 8342 3348 8306
TIME...MOT...LOC 0857Z 271DEG 32KT 3336 8350Special weather statement, Jul 3, 6:06 AM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 AM EDT FRI JUL 3 2015
GAZ011-012-019-020-031045-
GORDON GA-BARTOW GA-CHATTOOGA GA-FLOYD GA-
606 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN GORDON... BARTOW...CHATTOOGA AND FLOYD COUNTIES UNTIL
645 AM EDT...
AT 603 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR
ADAIRSVILLE... WEST ACROSS ROME AND BEYOND THE ALABAMA AND GEORGIA
STATE LINE. THESE STORMS ARE MOVING EAST AT 30 MPH.
WIND GUSTS OF 40 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN
CAN BE EXPECTED AS THESE STORMS MOVE ACROSS PARTS OF GORDON...
BARTOW...CHATTOOGA AND FLOYD COUNTIES THROUGH 645 AM EDT.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.
LAT...LON 3454 8465 3448 8466 3444 8466 3436 8465
3435 8464 3435 8465 3414 8466 3419 8541
3443 8544
TIME...MOT...LOC 1003Z 263DEG 26KT 3432 8516Special weather statement, Jul 3, 6:10 AM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 AM EDT FRI JUL 3 2015
GAZ050-060>062-075-031100-
GLASCOCK GA-GREENE GA-PUTNAM GA-HANCOCK GA-WARREN GA-
610 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN GLASCOCK... GREENE...PUTNAM...HANCOCK AND WARREN
COUNTIES UNTIL 700 AM EDT...
AT 607 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR EATONTON...
EASTWARD TO NEAR WARRENTON AND FIVE POINTS. THESE STORMS ARE MOVING
EAST AT 30 MPH.
WIND GUSTS OF 40 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN
ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF GLASCOCK...
GREENE...PUTNAM...HANCOCK AND WARREN COUNTIES THROUGH 700 AM EDT.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
LAT...LON 3323 8250 3323 8274 3324 8276 3323 8279
3323 8332 3342 8333 3345 8295 3344 8292
3344 8285 3346 8286 3349 8260 3345 8259
3341 8255 3335 8255 3336 8253 3334 8250
3334 8245 3331 8239
TIME...MOT...LOC 1007Z 265DEG 27KT 3335 8304Special weather statement, Jul 3, 8:56 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
856 AM EDT FRI JUL 3 2015
GAZ042>044-052-053-031330-
HEARD GA-SOUTH FULTON GA-CARROLL GA-COWETA GA-DOUGLAS GA-
856 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD...SOUTH FULTON...CARROLL...
COWETA AND DOUGLAS COUNTIES UNTIL 930 AM EDT...
AT 855 AM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED
EXTENDING FROM NEAR BOWDON TO DOUGLASVILLE...AND MOVING EAST AT 30
MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...VILLA RICA...BREMEN...PALMETTO...TEMPLE...BOWDON...MOUNT
ZION...WHITESBURG...CENTRALHATCHEE...ROOPVILLE...CHATTAHOOCHEE HILL
COUNTRY...BOWDON JUNCTION...ABILENE...DUNAWAY GARDENS...CLEM...
ROSCOE...HANNAH...LOWELL...TYUS AND FAIRPLAY.
LAT...LON 3365 8530 3365 8529 3370 8514 3370 8513
3369 8513 3369 8512 3372 8506 3372 8505
3377 8505 3380 8499 3354 8460 3334 8507
3350 8531 3364 8534
TIME...MOT...LOC 1255Z 274DEG 54KT 3355 8530 3374 8472Special weather statement, Jul 3, 9:17 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 AM EDT FRI JUL 3 2015
GAZ032-033-043>045-054-055-031345-
DE KALB GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
FAYETTE GA-DOUGLAS GA-
917 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB...COBB...NORTH FULTON...
SOUTH FULTON...CLAYTON...FAYETTE AND DOUGLAS COUNTIES UNTIL 945 AM
EDT...
AT 916 AM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM SANDY SPRINGS TO NEAR CHATTAHOOCHEE HILL
COUNTRY...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DOUGLASVILLE...DECATUR...FAYETTEVILLE...JONESBORO...SANDY
SPRINGS...SMYRNA...DUNWOODY...EAST POINT...UNION CITY...FOREST
PARK...RIVERDALE...COLLEGE PARK...FAIRBURN...CHAMBLEE...DORAVILLE...
CLARKSTON...MORROW...HAPEVILLE AND STONE MOUNTAIN.
LAT...LON 3396 8434 3374 8404 3370 8407 3364 8415
3365 8422 3363 8423 3363 8424 3365 8425
3365 8428 3363 8426 3361 8426 3360 8424
3358 8426 3357 8426 3346 8442 3365 8475
TIME...MOT...LOC 1316Z 314DEG 27KT 3392 8439 3364 8471The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:01 PM EDT | Special Weather Statement | FFC | Catoosa | 29 min |
| Jul 3, 1:48 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 27 min |
| Jul 3, 1:50 AM EDT | Special Weather Statement | FFC | Putnam | 25 min |
| Jul 3, 2:05 AM EDT | Special Weather Statement | FFC | Hancock | 40 min |
| Jul 3, 2:54 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Putnam | 36 min |
| Jul 3, 2:58 AM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 3, 3:42 AM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 3, 4:58 AM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| Jul 3, 6:06 AM EDT | Special Weather Statement | FFC | Bartow, Floyd | 39 min |
| Jul 3, 6:10 AM EDT | Special Weather Statement | FFC | Hancock, Warren | 50 min |
| Jul 3, 6:27 AM EDT | Flash Flood Warning | FFC | Chattooga, Floyd, Walker | 6 hr |
| Jul 3, 8:18 AM EDT | Flash Flood Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 6 hr |
| Jul 3, 8:41 AM EDT | Flash Flood Warning | FFC | Clarke, Jackson, Madison, Oglethorpe | 6 hr |
| Jul 3, 8:56 AM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Jul 3, 9:17 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 28 min |
| Jul 3, 9:49 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Newton, Rockdale, Walton | 26 min |
| Jul 3, 10:07 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Fayette, Henry, Jasper, Lamar and 4 more | 38 min |
| Jul 3, 10:15 AM EDT | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 39 more | 52 hr |
| Jul 3, 10:19 AM EDT | Special Weather Statement | FFC | Lamar, Pike | 56 min |
| Jul 3, 10:21 AM EDT | Special Weather Statement | FFC | Morgan, Oconee | 24 min |
| Jul 3, 10:47 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Butts, Greene, Hancock, Jasper, Jones and 3 more | 43 min |
| Jul 3, 10:49 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 41 min |
| Jul 3, 11:14 AM EDT | Special Weather Statement | FFC | Bibb, Lamar, Monroe | 31 min |
| Jul 3, 11:28 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Monroe, Twiggs, Washington and 1 more | 47 min |
| Jul 3, 11:32 AM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren | 28 min |
| Jul 3, 11:59 AM EDT | Special Weather Statement | FFC | Glascock | 46 min |
| Jul 3, 12:15 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 30 min |
| Jul 3, 12:22 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Lamar, Monroe | 38 min |
| Jul 3, 12:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jul 3, 12:56 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones | 34 min |
| Jul 3, 1:13 PM EDT | Special Weather Statement | FFC | Emanuel | 32 min |
| Jul 3, 1:16 PM EDT | River Flood Warning | FFC | Forsyth | 7 days |
| Jul 3, 1:16 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 25 hr |
| Jul 3, 2:09 PM EDT | Special Weather Statement | FFC | Johnson | 36 min |
| Jul 3, 6:39 PM EDT | Special Weather Statement | FFC | Stewart | 36 min |
| Jul 3, 6:56 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.